# SDR ASAA2019012127915

- Difficulty date: January 21, 2019
- Submitted: January 25, 2019
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 44,855 hours, 13,415 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 1853M33P06
- Part serial: LMDN7678
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 49,358 hours, 17,918 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG BITE TEST HAS FAULT 73-30301. INTERNAL EEC FAULT. THE PMUX SIGNALS DISAGREE. ECONOMIC FAULT. GROUNDED - YES. ON DEFERRAL. REMOVED AND REPLACED NR 1 ENGINE EEC REF AMM 73-21-60. OPS TESTS GOOD. THIS CLEARS PLT.
